# SDR CHQA201000219

- Difficulty date: December 1, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N562RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145451
- Aircraft time: 21,316 hours, 16,999 cycles
- Engine: Rroyce AE3007A12
- Engine time: 22,051 hours, 15,516 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Hose
- Part number: 14540214407
- Condition: Deteriorated
- Location: Zone 100
- Part time: 21,316 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT FROM CMH THE FLIGHT CREW REPORTED A BLEED 1 OVER TEMP MESSAGE WHILE IN ICING CONDITIONS.  THE FLIGHT RETURNED TO CMH WHERE IT LANDED WITHOUT INCIDENT.  DURING TROUBLESHOOTING MAINTENANCE FOUND THE RUBBER FLEX LINE GOING TO THE FAN AIR VALVE THERMOSTAT DRY ROTTED AS WELL AS THE OUTFLOW LINE FROM THE FAN AIR VALVE THERMOSTAT.  BOTH HOSES WERE REPLACED ALONG WITH THE FAN AIR VALVE THERMOSTAT AND THE BLEED SYSTEM OPERATED NORMALLY DURING OPERATIONAL TESTS.
